Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 10, 2015, 2:49 PM EDT for Taylor County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2015, 2:49 PM EDT (18:49 UTC)
- Expired
- Apr 10, 2015, 3:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Taylor County, GA
The radar
The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 247 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
061
WWUS82 KFFC 101849
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT FRI APR 10 2015
GAZ080-101915-
TAYLOR GA-
249 PM EDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TAYLOR COUNTY UNTIL 315 PM EDT...
AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUTLER...MOVING EAST AT 30 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AND SMALL HAIL IS POSSIBLE WITH THIS
STORM AS THIS STORM MOVES ACROSS TAYLOR COUNTY THROUGH 315 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
BUTLER...REYNOLDS...POTTERVILLE AND FICKLING MILL.
LAT...LON 3250 8430 3268 8428 3268 8410 3264 8408
3263 8406 3263 8407 3258 8407 3256 8405
3255 8402 3253 8400 3253 8405 3252 8401
3250 8402 3250 8403 3251 8403 3252 8405
3251 8411 3249 8414
TIME...MOT...LOC 1848Z 273DEG 25KT 3259 8420
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 10, 2:45 PM EDT, 4 minutes earlier.
Area forecast discussion, Apr 10, 2:45 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 PM EDT FRI APR 10 2015
.PREV DISCUSSION... /ISSUED 417 AM EDT FRI APR 10 2015/
SHORT TERM /TODAY THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS ALONG AND AHEAD OF THE COLD FRONT
APPROACHING NORTHWEST GA WILL SPREAD ACROSS THE FORECAST AREA TODAY.
HIRES MODELS IN PRETTY GOOD AGREEMENT AS FAR AS TIMING THE
FRONT/THUNDERSTORMS ACROSS THE FORECAST AREA. SHOWERS AND
THUNDERSTORMS WILL MOVE INTO THE NORTHWEST CORNER BETWEEN 6-8AM...
AND PUSH TO THE SOUTHEAST WITH THE FRONT STALLING OVER PORTIONS OF
SOUTH GEORGIA. FRONT WILL BE CLOSE ENOUGH TO KEEP SMALL CHANCE POPS
IN OVER FAR SOUTHERN PORTIONS OF FORECAST AREA THROUGH SATURDAY.
SHEAR CONTINUES TO BE LACKING AS THE FRONT/STORMS MOVE INTO
NORTHWEST GA THIS MORNING. SPC HAS A MARGINAL TO SLIGHT RISK OUT
FOR MUCH OF THE FORECAST AREA...AND MLCAPE BY THIS AFTERNOON IS IN
THE 1500-2000 J/KG RANGE ALONG AND SOUTH OF A FRANKLIN TO LOGANVILLE
TO DANIELSVILLE LINE...WHERE THE BEST THREAT OF MAINLY ISOLATED
SEVERE IS POSSIBLE. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN
THREAT WITH ANY SEVERE STORMS.
TEMPERATURES THIS MORNING WILL START OFF ON THE WARM SIDE...ATL/AHN
AND MCN CONTINUE TO LOOK LIKE THEY MAY BREAK RECORD WARM MINIMUM
TEMPERATURES /SEE THE CLIMATE SECTION BELOW FOR REFERENCE/. COLDER
AIR FILTERS IN BEHIND THE FRONT WITH AFTERNOON HIGHS IN THE MID 70S
NORTH TO MID 80S ACROSS CENTRAL GA. TEMPERATURES ON SATURDAY WILL
BE CLOSER TO SEASONAL NORMALS AND GUIDANCE TEMPERATURES ARE
GENERALLY IN LINE.
ATWELL
LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MODELS IN GOOD AGREEMENT THROUGH TUESDAY WITH THE FIRST OF SEVERAL
SHORT WAVES THAT WILL MOVE ACROSS THE CWA DURING THE LONG TERM.
HAVE GONE WITH LIKELY POPS MONDAY THROUGH TUESDAY AS BOTH THE
GFS/ECMWF HAVE BEEN CONSISTENT WITH BRINGING MOISTURE ACROSS THE
CWA. AFTER TUESDAY MODELS BECOME LESS AGREEABLE WITH TIMING OF THE
SHORT WAVES. HAVE THEREFORE BROADBRUSHED POPS AFTER TUESDAY.
17
CLIMATE...
RECORDS FOR 04-10
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 89 2001 47 2003 65 1999 30 1960
1916
KATL 89 1995 43 1918 66 1999 32 1938
1892
KCSG 88 2001 48 2003 71 1999 35 1974
1995 1989
1965
KMCN 90 2001 48 1928 68 1999 31 1916
1908 1922
&&
.AVIATION...
18Z UPDATE...
WIDE MIXTURE OF IFR TO VFR CONDITIONS CONTINUE ACROSS THE FORECAST
AREA AT THIS TIME. I EXPECT MVFR CONDITIONS TO PREDOMINATE THROUGH
AROUND 02-06Z ACROSS THE NORTH AND THROUGH 12Z ACROSS THE SOUTH. VFR
CONDITIONS EXPECTED AT ALL LOCATIONS BY 12-14Z SATURDAY. SCATTERED
SHOWERS AND ISOLATED TO SCATTERED THUNDERSTORMS THROUGH 00Z ACROSS
THE NORTH WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
THROUGH 04Z ACROSS THE SOUTH. ISOLATED SHOWERS AND THUNDERSTORMS ARE
LIKELY TO LINGER ACROSS THE EXTREME SOUTHERN END OF THE FORECAST
AREA PAST 12Z. SOUTHWEST TO WEST WINDS 6-12KTS...BECOMING MORE
NORTHWESTERLY BY 00Z. WIND SPEEDS DIMINISH SOME OVERNIGHT...BECOMING
GENERALLY 6KT OR LESS MOST AREAS.
//ATL CONFIDENCE...18Z UPDATE...
MEDIUM ALL ELEMENTS THROUGH TONIGHT.
20
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 80 56 77 52 / 70 30 10 5
ATLANTA 77 54 76 58 / 80 20 10 10
BLAIRSVILLE 71 46 72 48 / 90 20 10 5
CARTERSVILLE 76 50 75 51 / 90 20 10 5
COLUMBUS 82 62 79 60 / 70 60 10 5
GAINESVILLE 77 53 75 54 / 90 20 10 5
MACON 84 61 79 56 / 60 60 10 5
ROME 76 49 75 48 / 100 20 10 5
PEACHTREE CITY 78 54 77 52 / 70 30 10 5
VIDALIA 87 66 79 61 / 50 60 40 5
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...ATWELL
LONG TERM....17
AVIATION...ATWELLHazardous weather outlook, Apr 10, 12:23 PM EDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1223 PM EDT FRI APR 10 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111630- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1223 PM EDT FRI APR 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED SEVERE STORMS ARE POSSIBLE ACROSS CENTRAL AND PARTS OF NORTH GEORGIA THIS AFTERNOON AND EVENING. SHOWERS AND THUNDERSTORMS CONTINUE TO PUSH ACROSS NORTH AND PARTS OF CENTRAL GEORGIA AHEAD OF A COLD FRONT AND WILL SPREAD ACROSS THE REMAINDER OF CENTRAL GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS COULD BE SEVERE THIS AFTERNOON AND INTO THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS. THE MOST LIKELY AREA FOR SEVERE STORMS WILL GENERALLY BE ALONG AND SOUTH OF A LINE FROM LAGRANGE TO ATHENS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL GEORGIA SATURDAY AND SUNDAY. THIS CHANCE WILL SPREAD ACROSS NORTH AND CENTRAL GEORGIA SUNDAY NIGHT AND CONTINUE EACH DAY THROUGH THURSDAY AS SEVERAL UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD SUBMIT REPORTS OF SEVERE WEATHER ONLINE AT WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Apr 10, 12:10 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1210 PM EDT FRI APR 10 2015 GAZ066-101645- TROUP GA- 1210 PM EDT FRI APR 10 2015 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN TROUP COUNTY UNTIL 1245 PM EDT... AT 1209 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR WEST POINT...OR NEAR LANETT...MOVING EAST AT 40 MPH. WIND GUSTS OF 40 MPH ARE LIKELY WITH THIS STORM... AND SMALL HAIL IS POSSIBLE AS THIS STORM MOVES ACROSS MAINLY SOUTH AND CENTRAL TROUP COUNTY THROUGH 1245 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE LAGRANGE...WEST POINT...MOUNTVILLE...BAUGHS CROSSROADS...LOUISE... CANNONVILLE...BIG SPRINGS...SMITHS CROSSROAD...LONG CANE AND JONES CROSSROADS. LAT...LON 3316 8486 3287 8486 3287 8518 3296 8520 TIME...MOT...LOC 1609Z 248DEG 36KT 3291 8511
Special weather statement, Apr 10, 12:38 PM EDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1238 PM EDT FRI APR 10 2015
GAZ078-101715-
HARRIS GA-
1238 PM EDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN HARRIS COUNTY UNTIL 115 PM EDT...
AT 1237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM ABOUT 7 MILES NORTHWEST OF HAMILTON...AND MOVING
EAST AT 25 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY... AND SMALL HAIL IS POSSIBLE WITH
THIS STORM AS THIS STORM MOVES ACROSS MAINLY NORTH AND CENTRAL
HARRIS COUNTY THROUGH 115 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
HAMILTON...PINE MOUNTAIN...WAVERLY HALL...PINE MOUNTAIN-CALLAWAY
GARDENS...PINE MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...JONES
CROSSROADS AND WHITESVILLE-PINE LAKE.
LAT...LON 3287 8506 3287 8475 3286 8475 3284 8470
3283 8469 3274 8469 3273 8468 3270 8470
3269 8470 3269 8469 3263 8469 3274 8509
TIME...MOT...LOC 1637Z 280DEG 21KT 3282 8499Special weather statement, Apr 10, 1:12 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
112 PM EDT FRI APR 10 2015
GAZ079-101815-
TALBOT GA-
112 PM EDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TALBOT COUNTY UNTIL 215 PM EDT...
AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS... EXTENDING FROM NEAR WARM SPRINGS TO
NEAR HAMILTON TO ABOUT 7 MILES WEST OF WAVERLY HALL...AND MOVING
EAST AT 20 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY... AND SMALL HAIL IS POSSIBLE AS
THESE STORMS MOVE ACROSS TALBOT COUNTY THROUGH 215 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
TALBOTTON...MANCHESTER...WOODLAND...JUNCTION CITY...GENEVA...
PRATTSBURG...BALDWINVILLE...PLEASANT HILL...BAUGHVILLE...OLIVE
BRANCH...PO BIDDY CROSSROADS...BIG LAZER CREEK WMA AND FLINT HILL.
LAT...LON 3273 8468 3284 8470 3285 8457 3288 8450
3288 8448 3286 8449 3285 8447 3283 8445
3284 8442 3279 8439 3277 8436 3277 8434
3268 8436 3264 8438 3261 8441 3256 8441
3255 8449 3256 8469 3270 8470
TIME...MOT...LOC 1711Z 286DEG 19KT 3286 8475 3275 8479 3266 8488Special weather statement, Apr 10, 2:15 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
215 PM EDT FRI APR 10 2015
GAZ090-091-101915-
MARION GA-CHATTAHOOCHEE GA-
215 PM EDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN MARION AND CHATTAHOOCHEE COUNTIES UNTIL 315 PM EDT...
AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GENEVA
TO NEAR CUSSETA...AND MOVING EAST AT 25 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY...AND SMALL HAIL IS POSSIBLE WITH
THIS STORM AS THIS STORM MOVES ACROSS MARION AND CHATTAHOOCHEE
COUNTIES THROUGH 315 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
CUSSETA...BRANTLEY...EELBECK/WEST FORT BENNING...RENFROE...MANTA...
OAKLAND...ZELLOBEE...MARION ESTATES...CHRISTOPHER AND JAMESTOWN/SOUTH
FORT BENNING.
LAT...LON 3223 8492 3225 8492 3226 8489 3230 8495
3242 8481 3242 8477 3247 8474 3252 8468
3253 8465 3252 8458 3255 8455 3254 8451
3256 8449 3256 8445 3254 8445 3250 8443
3222 8462 3223 8480
TIME...MOT...LOC 1814Z 258DEG 23KT 3253 8461 3233 8484Special weather statement, Apr 10, 2:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
249 PM EDT FRI APR 10 2015
GAZ080-101915-
TAYLOR GA-
249 PM EDT FRI APR 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN TAYLOR COUNTY UNTIL 315 PM EDT...
AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BUTLER...MOVING EAST AT 30 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AND SMALL HAIL IS POSSIBLE WITH THIS
STORM AS THIS STORM MOVES ACROSS TAYLOR COUNTY THROUGH 315 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
BUTLER...REYNOLDS...POTTERVILLE AND FICKLING MILL.
LAT...LON 3250 8430 3268 8428 3268 8410 3264 8408
3263 8406 3263 8407 3258 8407 3256 8405
3255 8402 3253 8400 3253 8405 3252 8401
3250 8402 3250 8403 3251 8403 3252 8405
3251 8411 3249 8414
TIME...MOT...LOC 1848Z 273DEG 25KT 3259 8420The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:21 AM EDT | Special Weather Statement | FFC | Dade | 39 min |
| Apr 10, 5:48 AM EDT | Special Weather Statement | FFC | Catoosa, Walker | 42 min |
| Apr 10, 8:08 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 52 min |
| Apr 10, 12:10 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Apr 10, 12:38 PM EDT | Special Weather Statement | FFC | Harris | 37 min |
| Apr 10, 1:12 PM EDT | Special Weather Statement | FFC | Talbot | 63 min |
| Apr 10, 2:06 PM EDT | Severe Thunderstorm Warning | FFC | Peach, Talbot, Taylor | 39 min |
| Apr 10, 2:15 PM EDT | Special Weather Statement | FFC | Chattahoochee, Marion | 60 min |
| Apr 10, 2:58 PM EDT | Special Weather Statement | FFC | Peach | 32 min |
| Apr 10, 3:14 PM EDT | Special Weather Statement | FFC | Stewart | 61 min |
| Apr 10, 3:33 PM EDT | Special Weather Statement | FFC | Houston, Macon, Peach | 57 min |
| Apr 10, 4:01 PM EDT | Special Weather Statement | FFC | Webster | 29 min |
| Apr 10, 4:24 PM EDT | Special Weather Statement | FFC | Twiggs | 51 min |
| Apr 10, 4:29 PM EDT | Special Weather Statement | FFC | Sumter | 61 min |
| Apr 10, 5:06 PM EDT | Special Weather Statement | FFC | Harris | 54 min |
| Apr 10, 5:24 PM EDT | Special Weather Statement | FFC | Dooly | 66 min |
| Apr 10, 5:29 PM EDT | Special Weather Statement | FFC | Fulton | 31 min |
| Apr 10, 5:47 PM EDT | Special Weather Statement | FFC | Gwinnett | 28 min |
| Apr 10, 6:04 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 26 min |
| Apr 10, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 38 min |
| Apr 10, 6:20 PM EDT | Special Weather Statement | FFC | Dodge, Wilcox | 40 min |
| Apr 10, 6:43 PM EDT | Special Weather Statement | FFC | DeKalb | 62 min |
| Apr 10, 6:45 PM EDT | Special Weather Statement | FFC | Walton | 30 min |
| Apr 10, 6:49 PM EDT | Special Weather Statement | FFC | Laurens | 41 min |
| Apr 10, 7:02 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Apr 10, 7:06 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Apr 10, 7:17 PM EDT | Special Weather Statement | FFC | Walton | 28 min |
| Apr 10, 7:39 PM EDT | Special Weather Statement | FFC | Clayton | 21 min |
| Apr 10, 7:41 PM EDT | Special Weather Statement | FFC | Clayton | 19 min |
| Apr 10, 7:50 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.